| Model Number |
25100401 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for spinal therapy.It was reported that the tip of the driver broke off while tightening closed headed ballast screw into patient¿s right pelvis.Surgeon not worried about broken driver or the small piece that broke off inside patient.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from manufacturer representative that there is no plan/schedule to remove the fragments from the patient.
Additional Manufacturer Narrative
H3: product analysis #(b)(4).Part # 25100401 lot # ct20b022 visual inspection confirmed the entire torx tip of the driver has broken.Optical inspection revealed a flat fracture surface with c ircular material flow.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.